Characterizing Propositional Proofs as Non-commutative Formulas. / Li, Fu; Tzameret, Iddo; Wang, Zhengyu.

In: SIAM Journal on Computing, Vol. 47, No. 4, 2018, p. 1424-1462.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1424-1462
Number of pages39
JournalSIAM Journal on Computing
Issue number4
Early online date19 Jul 2018
Publication statusPublished - 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29984729